# SDR MASA200400559

- Difficulty date: October 2, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 12,968 hours, 10,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6154 PHX, PILOT REPORTED A RT OVERWING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RELAMPED THE EXIT LIGHT.
